# SDR ASAA2022041337982

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 24,312 hours, 7,718 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: J644P13A
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE ALL BOLTS THREADS FRONT SPINNER CONE ARE ROUNDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FAN BLADE FRONT SPINNER CONE BOLTS REF T/C 78472010.
